Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 176, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 5, 2005, 7:03 PM MDT for Logan County, Washington County, Colorado. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2005, 7:03 PM MDT (01:03 UTC)
- Expired
- Jul 5, 2005, 7:51 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Logan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 140 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 7:09 PM MDT | HAIL 1.75 | 6 Sw Merino, CO | |
| Jul 5, 7:11 PM MDT | HAIL 0.75 | 5 N Merino, CO | |
| Jul 5, 7:17 PM MDT | HAIL 1 | 6 S Merino, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 1:10 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3915 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 060104 SVRBOU COC075-121-060200- /O.NEW.KBOU.SV.W.0176.050706T0103Z-050706T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 703 PM MDT TUE JUL 5 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LOGAN COUNTY IN NORTHEAST COLORADO THIS INCLUDES THE CITY OF STERLING NORTHERN WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 800 PM MDT * AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 3 MILES WEST OF MERINO...OR ABOUT 14 MILES SOUTHWEST OF STERLING...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST PETERSBURG...PROCTOR...PREWITT RESERVOIR...MIDWAY...MERINO...LONE STAR...LOGAN CORNERS...ILIFF...FLEMING...BURDETT...ATWOOD AND STERLING. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. HAIL UP TO 1 3/4 INCHES IN DIAMETER HAS BEEN REPORTED 3 MILES WEST OF MERINO IN EXTREME SOUTHWEST LOGAN COUNTY. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4063 10346 4020 10346 4027 10281 4089 10284 $$ BAKER
2 follow-up statements
000 WWUS55 KBOU 060141 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 735 PM MDT TUE JUL 5 2005 COC075-060145- /O.CAN.KBOU.SV.W.0176.000000T0000Z-050706T0200Z/ LOGAN CO- 735 PM MDT TUE JUL 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR LOGAN COUNTY IS CANCELLED... LAT...LON 4043 10346 4020 10346 4027 10281 4043 10291 $$ COC121-060200- /O.CON.KBOU.SV.W.0176.000000T0000Z-050706T0200Z/ WASHINGTON CO- 735 PM MDT TUE JUL 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM MDT FOR NORTHEASTERN WASHINGTON COUNTY... AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MESSEX...OR ABOUT 17 MILES NORTHWEST OF AKRON...MOVING SOUTHEAST AT 10 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PREWITT RESERVOIR...MIDWAY AND BURDETT. HAIL UP TO 1 3/4 INCHES IN DIAMETER WAS REPORTED 4 MILES WEST OF MERINO IN LOGAN COUNTY AND 6 MILES SOUTHWEST OF MERINO IN WASHINGTON COUNTY. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4043 10346 4020 10346 4027 10281 4043 10291 $$ BAKER
000 WWUS55 KBOU 060151 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 751 PM MDT TUE JUL 5 2005 COC121-060201- /O.CAN.KBOU.SV.W.0176.000000T0000Z-050706T0200Z/ WASHINGTON CO- 751 PM MDT TUE JUL 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4043 10346 4020 10346 4027 10281 4043 10291 $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:53 PM MDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 5, 2:53 PM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 253 PM MDT TUE JUL 5 2005 .SHORT TERM...CURRENT SHORTWAVE AND ASSOCIATED CLOUD COVER HAD DELAYED HEATING A BIT...THUS CONVECTION WAS SLOW TO FIRE. RADAR NOW SHOWING THAT MOST STORMS CONFINED TO SOUTHERN PORTIONS OF CWA... MAINLY FROM SOUTHERN JEFFERSON COUNTY EAST INTO LINCOLN COUNTY. THOUGH THE LATEST LAPS CAPE VALUES HAVE INCREASED TO 1500-2000J/KG ACROSS THE AREA...THERE IS ALSO SOME CIN IN PLACE...SPECIFICALLY ALONG THE URBAN CORRIDOR. THE AREA THAT LACKS ANY CIN IS ALONG SOUTHERN PORTIONS OF THE CWA WHERE THE CONVENTION RESIDES. SHOULD SEE CIN BECOME ERODED IN THE NEXT FEW HOURS BY COMBINATION OF SHORTWAVE AND OUTFLOW BOUNDARIES. BEST VERTICAL SHEAR EXISTS EAST OF DENVER...MAINLY EAST OF A GREELEY TO KIOWA LINE WHICH IS WHERE SEVERE THUNDERSTORM WATCH CURRENTLY RESIDES. LOOKS LIKE THE SCATTERED POPS SHOULD SUFFICE THIS EVENING...THOUGH AM CONSIDERING LOWERING THE POPS ALONG URBAN CORRIDOR AND WILL PROBABLY MAKE A LAST MINUTE ADJUSTMENT. ACROSS MOUNTAINS...WILL KEEP SOME LOW POPS GOING AS IT APPEARS FROM WATER VAPOR LOOPS THAT A TAIL END OF ANOTHER SHORTWAVE IS MOVING INTO WESTERN COLORADO. LOW LEVEL MOISURE ACROSS ALPINE AREAS STILL LACKING...SO MOST STORMS WILL BE DRY. GIVEN TIMING OF SHORTWAVES AND QG VERTICAL VELOCITY PROGS...CONVECTION SHOULD BE DONE BY MIDNIGHT. ON WEDNESDAY...IT APPEARS WEATHER PATTERN CHANGES LITTLE...WITH UPPER RIDGE OVER SOUTHWESTERN STATES. MODELS TRY TO BRING RIDGE EASTWARD WITH DRIER AIR INTRUDING OVER CWA. HOWEVER... FORECAST PRECIPITABLE WATER VALUES HOVER AROUND THREE QUARTERS OF AN INCH ACROSS THE PLAINS WITH LESS THAN A HALF INCH OVER THE MOUNTAINS. AT THE SURFACE...FLOW BECOMES SOUTHEAST DURING AFTERNOON WHICH IMPROVES THE SHEAR PROFILE AND COULD PROMOTE THE DEVELOMENT OF A DENVER CYCLONE. FORECAST SOUNDINGS SHOW CAPES REACHING 2000 J/KG DURING AFTERNOON. MOST OF EASTERN COLORADO IN A SLIGHT RISK FOR SEVERE IN SPC DAY TWO CONVECTIVE. LOOKS REASONABLE GIVEN CAPE POTENTIAL. MODELS HINT AT A WEAK SHORTWAVE MOVING ACROSS AREA DURING AFTERNOON...WHICH COULD AID IN LIFT. BUT DIV-Q VERTICAL VELOCITY PROGS INDICATE MINIMAL ASCENT. CURRENT POP GRIDS LOOK REASONABLE...BUT WILL PROBABLY INDICATE AN EARLIER BEGINNING ACROSS MOUNTAINS AND FOOTHILLS TO MATCH BETTER WITH SURROUNDING OFFICES. TEMPERATURE AND THICKNESS GRIDS SHOW LITTLE CHANGE FROM TODAY... AND TEMPERATURE GRIDS APPEAR REASONABLE. .LONG TERM...GRADUAL STRENGTHENING OF THE UPPER LEVEL RIDGE IS STILL FORECAST TO OCCUR THROUGH THE REST OF THIS WEEK AND THE WEEKEND. AT LOWER LEVELS...A SURFACE LOW PRESSURE TROUGH WILL REMAIN OVER THE ROCKYS THROUGH THE PERIOD. WITH THE STRENGTHENING OF THE UPPER RIDGE WILL COME WEAKER WINDS ALOFT AS WELL AS WARMING TEMPERATURES AT MID LEVELS. 700 MB TEMPERATURES ARE FORECAST TO CLIMB TO +15C AND HIGHER THURSDAY EVENING AND THEN REMAIN THAT WARM THROUGH SATURDAY EVENING. TEMPERATURES THIS WARM MAY BE ABLE TO CAP AFTERNOON AND EVENING SHOWER DEVELOPMENT. AT THE SAME TIME...THE SURFACE TROUGHING OVER THE MOUNTAINS AND GREAT BASIN WILL PRODUCE WEAK UPSLOPE FLOW WITH LOW LEVEL MOISTURE ADVECTION ACROSS THE EASTERN COLORADO PLAINS. THE CAPPING ALOFT AND HIGH MOISTURE CONTENT OF THE AIRMASS WILL WORK AGAINST EACH OTHER...RESULTING IN THE SLIGHT CHANCE OF SHOWER DEVELOPMENT EACH DAY. HIGH TEMPERATURES AROUND 90 DEGREES ON THE PLAINS WILL CONTINUE THROUGH THE FORECAST PERIOD. FORECASTING THE DETAILS OF THUNDERSTORM DEVELOPMENT EACH DAY WILL DEPEND ON THE MESOSCALE SETUP EACH MORNING. WITH FLOW ALOFT BECOMING WEAKER...THE THREAT OF HEAVY RAIN PRODUCING SHOWERS WILL BE ON THE INCREASE. THE WARMEST MID-LEVEL TEMPERATURES THROUGH THE PERIOD ARE GOING TO BE OVER THE MOUNTAINS...SO POPS AT THE HIGHER ELEVATIONS WILL BE LOWER AT TIMES. && .BOU...NONE. && D-L/KDRBY
Hazardous weather outlook, Jul 5, 11:14 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1114 AM MDT TUE JUL 05 2005 COZ030>051-061200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1114 AM MDT TUE JUL 05 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON OVER THE PLAINS OF NORTHEAST COLORADO AND CONTINUE INTO THE EVENING HOURS. SOME OF THE STORMS COULD BECOME SEVERE WITH HAIL AND DAMAGING WINDS POSSIBLE. THE BEST CHANCE FOR SEVERE STORMS WILL BE EAST OF A LINE FROM GREELEY TO DENVER. HOWEVER...SOME LATE MORNING CLOUDINESS IS KEEPING MIDDAY TEMPERATURES COOL AND THE AIRMASS STABLE. DECREASING CLOUDS AFTER 2 PM WILL ALLOW FOR STRONG HEATING WHICH CAUSE THE AIRMASS TO BECOME UNSTABLE AFTER 3 PM WITH THUNDERSTORMS FORMING. IN THE MOUNTAINS...EXPECT HIGH BASED STORMS WHICH WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT VERY LITTLE RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY. DUE TO STRONG INSTABILITY IN THE ATMOSPHERE...SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THE PLAINS WITH THE PRIMARY THREAT BEING LARGE HAIL. MUCH LESS THUNDERSTORM ACTIVITY IS EXPECTED IN THE MOUNTAINS AND ALONG THE FOOTHILLS. FOR THE PERIOD THURSDAY THROUGH MONDAY...A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED TO CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 3PM AND INTO THE EVENING HOURS. D-L/DANKERS
In the hours before
Local storm report, Jul 5, 2:27 PM MDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
227 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.00 INCH ELBERT CO TRAINED SPOTTER
0212 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.75 INCH ELBERT CO TRAINED SPOTTER
2.00 INCHES OF RAIN.
&&
CLBLocal storm report, Jul 5, 4:01 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
401 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.00 INCH ELBERT CO TRAINED SPOTTER
0212 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.75 INCH ELBERT CO TRAINED SPOTTER
2.00 INCHES OF RAIN.
0357 PM HAIL 14 NNE OTIS 40.34N 102.86W
07/05/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
&&
CLBLocal storm report, Jul 5, 4:24 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
424 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.00 INCH ELBERT CO TRAINED SPOTTER
0212 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.75 INCH ELBERT CO TRAINED SPOTTER
2.00 INCHES OF RAIN.
0357 PM HAIL 14 NNE OTIS 40.34N 102.86W
07/05/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 8 NE KARVAL 38.81N 103.42W
07/05/2005 1.75 INCH LINCOLN CO TRAINED SPOTTER
&&
CLBLocal storm report, Jul 5, 5:49 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 20 E GROVER 40.87N 103.84W
07/05/2005 1.50 INCH WELD CO LAW ENFORCEMENT
0538 PM HAIL 12 NE PAWNEE BUTTES 40.93N 103.81W
07/05/2005 2.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL 8 NE KARVAL 38.81N 103.42W
07/05/2005 1.75 INCH LINCOLN CO TRAINED SPOTTER
0357 PM HAIL 14 NNE OTIS 40.34N 102.86W
07/05/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0212 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.75 INCH ELBERT CO TRAINED SPOTTER
2.00 INCHES OF RAIN.
0208 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jul 5, 6:18 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
618 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 12 WNW WESTPLAINS 40.91N 103.73W
07/05/2005 4.25 INCH WELD CO TRAINED SPOTTER
SUBSTANTIAL DAMAGE TO PROPERTY AND CROPS. NUMEROUS
WINDOWS BROKEN. LEAVES STRIPPED OFF ALL VEGETATION. 30
MINUTES OF PENNY TO SOFTBALL SIZED HAIL.
0538 PM HAIL 20 E GROVER 40.87N 103.84W
07/05/2005 1.50 INCH WELD CO LAW ENFORCEMENT
0538 PM HAIL 12 NE PAWNEE BUTTES 40.93N 103.81W
07/05/2005 2.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL 8 NE KARVAL 38.81N 103.42W
07/05/2005 1.75 INCH LINCOLN CO TRAINED SPOTTER
0357 PM HAIL 14 NNE OTIS 40.34N 102.86W
07/05/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0212 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.75 INCH ELBERT CO TRAINED SPOTTER
2.00 INCHES OF RAIN.
0208 PM HAIL 13 S AGATE 39.28N 103.95W
07/05/2005 1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jul 5, 7:03 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 703 PM MDT TUE JUL 05 2005 COZ041>043-045>047-060133- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/ SOUTH LINCOLN COUNTY- 703 PM MDT TUE JUL 05 2005 THE SEVERE THUNDERSTORM WATCH NUMBER 605 HAS BEEN CANCELLED FOR WELD...ADAMS...ARAPAHOE...DOUGLAS...ELBERT...AND LINCOLN COUNTIES. HOWEVER...THE THREAT OF SEVERE THUNDERSTORMS CONTINUES ACROSS THE NORTHEAST PLAINS SO THE WATCH WILL CONTINUE UNTIL 9 PM FOR LOGAN... MORGAN...SEDGWICK...WASHINGTON...PHILLIPS COUNTIES.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:00 PM MDT | Tornado Warning | BOU | Logan, Weld | 45 min |
| Jul 5, 6:39 PM MDT | Tornado Warning | BOU | Logan | 31 min |
| Jul 6, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 23 min |
| Jul 6, 5:29 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.